# SDR SWAA060479

- Difficulty date: February 7, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 61,433 hours, 57,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6042221
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT ASSY PER WDM & MM.
